# SDR 2008UALA02040

- Difficulty date: April 8, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 56,432 hours, 20,636 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FUSELAGE FRAME, INBOARD FLANGE AT BS 540 BETWEEN STR 24L AND 25L.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED, CUTOUT DAMAGED FRAME FLANGE.  FABRICATED AND INSTALLED A REPAIR ANGLE J-SECTION, STRINGER CLIP (P/N 140N2001-80) AND SHEAR TIE (P/N 140N2002-664).
